# SDR SWAA2019092637222

- Difficulty date: September 17, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 72,620 hours, 43,021 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A44001
- Part serial: 001371
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #4 SPOILER DELAMINATED.  R&R #4 SPOILER IAW AMM.
